• PANADOL Rapid Soluble 20s

PANADOL Rapid Soluble 20s

$10.99 NZD

Use:
Panadol Rapid Soluble is absorbed twice as fast as regular Panadol tablets, and is used for fast, effective temporary relief of pain and discomfort associated with headache/tension headache, muscular aches, toothache, period pain, cold and flu symptoms, migraine headaches, sore throat, and helps reduce fever.

Ingredients:
500mg Paracetamol, saccharin sodium, sucrose, aspartame, phenylanine.
425.5mg sodium which should be taken into account by those on a low sodium diet.

Directions:
Adults and Children 12 years and over: 2 tablets dissolved in a glass of water at room temperature every 4 to 6 hours as required (maximum of 8 tablets in 24 hours).
Children 7-12 years: 1/2 to 1 tablet dissolved in a glass of water at room temperature every 4 to 6 hours as required (maximum of 4 tablets in 24 hours).

Precautions:
Do not use Panadol Soluble:
if you are allergic to paracetamol
if using other medicines containing paracetamol
for children below 7 years, except on medical advice
for more than 48 hours for children aged 7-17 except on medical advice
Check with  your doctor before use if you:
have liver or kidney problems
are taking warfarin (a medicine used to thin the blood)
Stop use and tell you doctor if you have an allergic reaction, shortness of breath or wheezing after taking Panadol.
Keep to the recommended dosage.
If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.

Additional Information:
GlaxoSmithKline Consumer Healthcare, Auckland


Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.